# SDR 96ZZZM1358

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 2140 · Heating System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - DURING CLIMB-OUT, NR 2 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  SECURED AND TIGHTENED HEAT EXCHANGER CLAMP.  OPERATIONAL CHECK NORMAL.  (M)
